My doctor put me on 20 mg citalopram for depression/anxiety. I am a 59 year old male and have always tried to deal with life by being strong. I did not realize that i needed some help. Anyway, i have noticed that a lot of people have a good response with this and i am going to give it a try. Some have people have stated that it makes them tired and that they yawn. Would it be better to take it at night or in the morning...
19 Jul 2010
The two previous answers are correct. If it makes you feel overly sedated in the day, you can take the medication at bedtime. If it makes you restless at night, you can take it in the morning. Also, it may take 4-6 weeks before you even start to notice any change. Finally, I would suggest taking it with milk or food to prevent an upset stomach; and, if you have trouble swallowing it, you can crush the pill. Hope this helps.
19 Jul 2010
Celexa (citalopram hydrobromide) is a prescription medicine used for the treatment of depression (also known as major depression or clinical depression).
# If it makes you drowsy, try taking it before bedtime. If it causes insomnia for you, try taking it in the morning.
# You can take the medication with or without food. If it bothers your stomach, try taking it with food.
# It should be taken at the same time each day to maintain an even level of the drug in your blood.
# For the medicine to work properly, it must be taken as prescribed. It will not work if you stop taking it.
Hope the info helps?
19 Jul 2010
Hi, I take it a.m. and that works for me.
Can I just comment, if you are just starting this drug, it can make you feel really bad before you feel better. I just want to warn you, I felt awful to start with, really depressed, but stick with it because now it has done me a world of good! I hope it helps you as much as it has helped me
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor just prescribed me Citalopram (CeleXA) for my anxiety and Lorazepam (Ativan) for sleeping?
... I took both of them last night at the same time and i went to be. All night long i was up and down. I could not stay asleep for nothing. I ...
3 answers • 2 May 2010
I just switched to taking Citalopram in the morning instead of at night. I have been on 30 for 4 weeks. Tonight, out of habit I popped 30 before bed. ...
2 answers • 24 Oct 2013
do you mean I have to wait even longer for this sleepiness & loss of confidence to go away. would it generally take this long? Should I take the ...
2 answers • 14 Apr 2016